# SDR 96FDEA00141

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 885-888
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 885 TO 888 STR 7L, DAMAGE TO STRINGER INSIDE U-CHANNEL.  REMOVED FASTENERS, CUT OUT DAMAGED AREA,  FABRICATED FILLER, REPAIRED PARTS 1, 2, 3.  LOCATED AND DRILLED ALL HOLES, TREATED AND PRIMED ALL PARTS AND INSTALLED PER SRM 53-10-3 PAGES 5 TO 8 FIG 3.
